Alert archive / Texas / Winter Storm Warnings in 2015

Winter Storm Warning 2, NWS Shreveport, LA

February 22, 201516 counties in Texas; 11 parishes in Louisiana; 4 counties in Arkansas

NWS Shreveport, LA issued this winter storm warning at Feb 22, 2015, 4:42 AM CST for 16 counties in Texas; 11 parishes in Louisiana; 4 counties in Arkansas. It took effect at Feb 22, 2015, 9:00 PM CST. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2015, 4:42 AM CST (10:42 UTC)
In effect from
Feb 22, 2015, 9:00 PM CST
Expired
Feb 22, 2015, 9:42 PM CST
In force
42 min
Issued by
NWS Shreveport, LA
All 31 counties

Columbia County, AR, Lafayette County, AR, Miller County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Union Parish, LA, Webster Parish, LA, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 35 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 10.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WWUS44 KSHV 221042
WSWSHV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 AM CST SUN FEB 22 2015

...WINTER STORM WATCH HAS BEEN CHANGED TO A WINTER STORM WARNING
FOR THE NORTHERN TWO THIRDS OF NORTHEAST TEXAS...PORTIONS OF SOUTHWEST
ARKANSAS AND MUCH OF NORTHERN LOUISIANA FROM 9 PM TONIGHT UNTIL 6 PM
MONDAY...

...WINTER STORM WATCH HAS BEEN CHANGED TO A WINTER WEATHER ADVISORY
FOR MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS PORTIONS OF
SOUTHWEST ARKANSAS FROM 9 PM TONIGHT UNTIL 6 PM MONDAY...

...WINTER STORM WATCH HAS BEEN CHANGED TO A WINTER WEATHER ADVISORY
FOR THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS OF
WEST CENTRAL AND EAST CENTRAL LOUISIANA FROM 9 PM TONIGHT UNTIL 
6 PM MONDAY...

.PRECIPITATION WILL TRANSITION TO A WINTRY MIX ACROSS MOST OF THE
FOUR STATE AREA FROM NORTH TO SOUTH BEGINNING SUNDAY EVENING AS
VERY COLD ARCTIC AIR MOVES INTO THE REGION AND TEMPERATURES FALL
BELOW FREEZING.

ARZ070>073-LAZ001>006-010>014-TXZ096-097-108>112-124>126-136>138-
149>151-230000-
/O.UPG.KSHV.WS.A.0002.150223T0300Z-150224T0000Z/
/O.NEW.KSHV.WS.W.0002.150223T0300Z-150224T0000Z/
MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...TEXARKANA...LEWISVILLE...MAGNOLIA...
EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG...
DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER...
LONGVIEW...MARSHALL...RUSK...HENDERSON...CARTHAGE
442 AM CST SUN FEB 22 2015

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
STORM WARNING FOR A MIXTURE OF FREEZING RAIN...SLEET AND SOME 
SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST
MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* EVENT...A MIXTURE OF FREEZING RAIN AND SLEET WILL TRANSITION
  OVER TO SLEET AND SNOW LATE TONIGHT THROUGH THE DAY MONDAY
  ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS
  OF SOUTHWEST ARKANSAS. FURTHER SOUTH ALONG THE INTERSTATE 20
  CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF
  NORTHERN LOUISIANA...RAIN WILL BECOME FREEZING RAIN LATE
  TONIGHT...TRANSITIONING OVER TO A MIXTURE OF FREEZING RAIN AND
  SLEET DURING THE DAY MONDAY. FREEZING RAIN AND SLEET
  ACCUMULATIONS ARE EXPECTED TO BE NEAR ONE QUARTER OF AN INCH
  TONIGHT WITH ADDITIONAL ACCUMULATIONS NEAR ONE QUARTER OF AN
  INCH EXPECTED ON MONDAY.

* TIMING...WINTRY PRECIP ACROSS THE NORTHERN THIRD OF NORTHEAST
  TEXAS AND PORTIONS OF SOUTHWEST ARKANSAS COULD BEGIN AS EARLY AS
  LATE THIS EVENING...CONTINUING OVERNIGHT AND THROUGH THE DAY
  MONDAY. FURTHER SOUTH ALONG THE I-20 CORRIDOR OF NORTHEAST TEXAS
  AND THE NORTHERN TWO THIRDS OF NORTHERN LOUISIANA...WINTER
  PRECIPITATION MAY WAIT UNTIL AFTER MIDNIGHT TONIGHT...CONTINUING
  THROUGH THE DAY MONDAY. 

* IMPACT...ACCUMULATIONS OF SLEET...SNOW...AND ICE MAY CAUSE
  TRAVEL DIFFICULTIES ON AREA ROADWAYS PARTICULARLY ON BRIDGES AND
  OVERPASSES. ICE ACCUMULATIONS ABOVE ONE QUARTER OF AN INCH OF
  MORE MAY CAUSE SCATTERED POWER OUTAGES AS POWER LINES AND TREES
  BECOME LADEN WITH ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SLEET...AND
ICE ARE EXPECTED...MAKING TRAVEL VERY HAZARDOUS. 

ROADS...BRIDGES...AND OVERPASSES IN THE WARNING AREA WILL BE VERY
HAZARDOUS...AND POSSIBLY IMPASSIBLE. DO NOT TRAVEL UNLESS IT IS
AN EMERGENCY. 

&&

$$

ARZ050-051-059>061-LAZ017>022-OKZ077-TXZ152-153-165>167-230000-
/O.UPG.KSHV.WS.A.0002.150223T0300Z-150224T0000Z/
/O.NEW.KSHV.WW.Y.0003.150223T0300Z-150224T0000Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
442 AM CST SUN FEB 22 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
WEATHER ADVISORY FOR A MIXTURE OF FREEZING RAIN...SLEET AND SNOW
ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. 
THE ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING UNTIL 6 PM 
MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

FURTHER SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL
AS WEST CENTRAL AND EAST CENTRAL LOUISIANA...THE NATIONAL WEATHER
SERVICE HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIXTURE OF
FREEZING RAIN AND SLEET. THE ADVISORY IS IN EFFECT FROM 9 PM THIS 
EVENING UNTIL 6 PM MONDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* EVENT...ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST
  ARKANSAS...A MIXTURE OF FREEZING RAIN...SLEET AND OR SNOW WILL
  BE POSSIBLE THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS
  AND THROUGH THE DAY MONDAY. SNOW ACCUMULATIONS BETWEEN ONE TO
  THREE INCHES WILL BE POSSIBLE WITH ICE ACCUMULATIONS MAINLY LESS
  THAN ONE QUARTER OF AN INCH.

  FURTHER SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL
  AS WEST CENTRAL AND EAST CENTRAL LOUISIANA...RAIN COULD TRANSITION
  OVER TO FREEZING RAIN MIXED WITH SLEET LATE TONIGHT BUT ESPECIALLY
  AFTER SUNRISE MONDAY...CONTINUING THROUGH THE DAY MONDAY. FREEZING
  RAIN AND SLEET ACCUMULATIONS WILL BE MAINLY LESS THAN ONE QUARTER
  OF AN INCH.   

* TIMING...WINTRY PRECIP SHOULD BEGIN SUNDAY EVENING ACROSS
  SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. FURTHER
  SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS 
  WEST CENTRAL AND EAST CENTRAL LOUISIANA...WINTER PRECIP COULD
  BEGIN AFTER MIDNIGHT TONIGHT...BUT ESPECIALLY DURING THE DAY
  MONDAY. 

* IMPACT...ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN
  INCH MAY CAUSE TRAVEL DIFFICULTIES...ESPECIALLY ACROSS ELEVATED
  BRIDGES AND OVERPASSES. A FEW POWER OUTAGES MAY ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

13
2 follow-up statements
368 
WWUS44 KSHV 222039
WSWSHV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
239 PM CST SUN FEB 22 2015

...WINTER STORM WARNING FOR THE NORTHERN TWO THIRDS OF NORTHEAST
TEXAS...PORTIONS OF SOUTHWEST ARKANSAS AND MUCH OF NORTHERN
LOUISIANA REMAINS IN EFFECT FROM 9 PM TONIGHT UNTIL 6 PM MONDAY...

...WINTER WINTER WEATHER ADVISORY FOR MCCURTAIN COUNTY IN
SOUTHEAST OKLAHOMA AS WELL AS PORTIONS OF SOUTHWEST ARKANSAS
REMAINS IN EFFECT FROM 9 PM TONIGHT UNTIL 6 PM MONDAY...

...WINTER WEATHER ADVISORY FOR THE SOUTHERN THIRD OF NORTHEAST
TEXAS AS WELL AS PORTIONS OF WEST CENTRAL AND EAST CENTRAL
LOUISIANA REMAINS IN EFFECT FROM 9 PM TONIGHT UNTIL 6 PM MONDAY...

.PRECIPITATION WILL TRANSITION TO A WINTRY MIX ACROSS MOST OF THE
FOUR STATE AREA FROM NORTH TO SOUTH BEGINNING TONIGHT AS VERY
COLD ARCTIC AIR MOVES INTO THE REGION.

ARZ070>073-LAZ001>006-010>014-TXZ096-097-108>112-124>126-136>138-
149>151-230445-
/O.CON.KSHV.WS.W.0002.150223T0300Z-150224T0000Z/
MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...TEXARKANA...LEWISVILLE...MAGNOLIA...
EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG...
DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER...
LONGVIEW...MARSHALL...RUSK...HENDERSON...CARTHAGE
239 PM CST SUN FEB 22 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST MONDAY...

* EVENT...A MIXTURE OF FREEZING RAIN AND SLEET WILL TRANSITION
  OVER TO SLEET AND SNOW LATE TONIGHT THROUGH THE DAY MONDAY
  ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS AS WELL AS PORTIONS
  OF SOUTHWEST ARKANSAS. FURTHER SOUTH ALONG THE INTERSTATE 20
  CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF
  NORTHERN LOUISIANA...RAIN WILL BECOME FREEZING RAIN LATE
  TONIGHT...TRANSITIONING OVER TO A MIXTURE OF FREEZING RAIN AND
  SLEET ON MONDAY. FREEZING RAIN AND SLEET ACCUMULATIONS ARE EXPECTED
  TO BE NEAR ONE QUARTER OF AN INCH TONIGHT WITH ADDITIONAL
  ACCUMULATIONS NEAR ONE QUARTER OF AN INCH EXPECTED ON MONDAY.

* TIMING...WINTRY PRECIP ACROSS THE NORTHERN THIRD OF NORTHEAST
  TEXAS AND PORTIONS OF SOUTHWEST ARKANSAS TO BEGIN LATE THIS
  EVENING...CONTINUING OVERNIGHT AND THROUGH MONDAY. FURTHER SOUTH
  ALONG THE I-20 CORRIDOR OF NORTHEAST TEXAS AND THE NORTHERN TWO
  THIRDS OF NORTHERN LOUISIANA...WINTER PRECIPITATION WILL BEGIN
  AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH MONDAY.

* IMPACT...ACCUMULATIONS OF SLEET...SNOW...AND ICE MAY CAUSE 
  TRAVEL DIFFICULTIES ON AREA ROADWAYS PARTICULARLY ON BRIDGES 
  AND OVERPASSES. ICE ACCUMULATIONS ABOVE ONE QUARTER OF AN INCH 
  OF MORE MAY CAUSE SCATTERED POWER OUTAGES AS POWER LINES AND 
  TREES BECOME LADEN WITH ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SLEET...AND
ICE ARE EXPECTED...MAKING TRAVEL VERY HAZARDOUS.

ROADS...BRIDGES...AND OVERPASSES IN THE WARNING AREA WILL BE VERY
HAZARDOUS...AND POSSIBLY IMPASSIBLE. DO NOT TRAVEL UNLESS IT IS
AN EMERGENCY.

&&

$$

ARZ050-051-059>061-LAZ017>022-OKZ077-TXZ152-153-165>167-230445-
/O.CON.KSHV.WW.Y.0003.150223T0300Z-150224T0000Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...
JENA...IDABEL...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...
HEMPHILL
239 PM CST SUN FEB 22 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 6 PM CST MONDAY...

* EVENT...ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST
  ARKANSAS...A MIXTURE OF FREEZING RAIN...SLEET AND OR SNOW WILL
  BE POSSIBLE THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS
  AND THROUGH MONDAY. SNOW ACCUMULATIONS BETWEEN ONE TO THREE
  INCHES WILL BE POSSIBLE WITH ICE ACCUMULATIONS MAINLY LESS THAN
  ONE QUARTER OF AN INCH. FURTHER SOUTH...ACROSS THE SOUTHERN
  THIRD OF NORTHEAST TEXAS AS WELL AS WEST CENTRAL AND EAST
  CENTRAL LOUISIANA...RAIN WILL TRANSITION OVER TO FREEZING RAIN
  MIXED WITH SLEET LATE TONIGHT BUT ESPECIALLY AFTER SUNRISE
  MONDAY...CONTINUING THROUGH THE DAY MONDAY. FREEZING RAIN AND
  SLEET ACCUMULATIONS WILL BE MAINLY LESS THAN ONE QUARTER OF AN
  INCH.

* TIMING...WINTRY PRECIP SHOULD BEGIN SUNDAY EVENING ACROSS
  SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. FURTHER
  SOUTH ACROSS THE SOUTHERN THIRD OF NORTHEAST TEXAS AS WELL AS
  WEST CENTRAL AND EAST CENTRAL LOUISIANA...WINTER PRECIP COULD
  BEGIN AFTER MIDNIGHT TONIGHT...BUT MAINLY DURING THE DAY
  MONDAY.

* IMPACT...ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN 
  INCH MAY CAUSE TRAVEL DIFFICULTIES...ESPECIALLY ACROSS 
  ELEVATED BRIDGES AND OVERPASSES. A FEW POWER OUTAGES MAY ALSO 
  OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
602 
WWUS44 KSHV 230342
WSWSHV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 PM CST SUN FEB 22 2015


ARZ070>073-LAZ001>006-010>014-TXZ096-097-108>112-124>126-136>138-
149>151-231145-
/O.CAN.KSHV.WS.W.0002.000000T0000Z-150224T0000Z/
/O.NEW.KSHV.WS.W.0003.150223T1000Z-150224T0000Z/
MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...TEXARKANA...LEWISVILLE...MAGNOLIA...
EL DORADO...SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...
MONROE...CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG...
DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER...
LONGVIEW...MARSHALL...RUSK...HENDERSON...CARTHAGE
942 PM CST SUN FEB 22 2015

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
STORM WARNING FOR FREEZING RAIN AND SLEET...WHICH IS NOW IN EFFECT
FROM 4 AM TO 6 PM CST MONDAY.

* EVENT...A MIXTURE OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED
  OVER MUCH OF NORTHEAST TEXAS INTO SOUTHWEST ARKANSAS AND NORTH
  LOUISIANA LATE TONIGHT INTO MONDAY. FREEZING RAIN AND SLEET
  ACCUMULATIONS ARE EXPECTED TO BE NEAR ONE QUARTER OF AN INCH
  THROUGH MONDAY AFTERNOON.

* TIMING...A MIXTURE OF FREEZING RAIN AND SLEET WILL TRANSITION
  OVER TO SLEET AND SNOW LATE TONIGHT THROUGH THE DAY MONDAY
  ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS INTO SOUTHWEST
  ARKANSAS. FURTHER SOUTH ALONG THE INTERSTATE 20 CORRIDOR OF
  NORTHEAST TEXAS AND THE NORTHERN TWO THIRDS OF NORTHERN
  LOUISIANA...RAIN WILL BECOME FREEZING RAIN LATE TONIGHT...
  TRANSITIONING TO A MIXTURE OF FREEZING RAIN AND SLEET MONDAY.

* IMPACT...ACCUMULATIONS OF SLEET...SNOW...AND ICE MAY CAUSE 
  TRAVEL DIFFICULTIES ON AREA ROADWAYS PARTICULARLY ON BRIDGES 
  AND OVERPASSES. ICE ACCUMULATIONS ABOVE ONE QUARTER OF AN INCH 
  OF MORE MAY CAUSE SCATTERED POWER OUTAGES AS POWER LINES AND 
  TREES BECOME LADEN WITH ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SLEET...AND
ICE ARE EXPECTED...MAKING TRAVEL HAZARDOUS. ROADS...BRIDGES...AND
OVERPASSES IN THE WARNING AREA MAY BECOME ICY. DO NOT TRAVEL
UNLESS IT IS AN EMERGENCY.

&&

$$

LAZ017>022-TXZ152-153-165>167-230445-
/O.CAN.KSHV.WW.Y.0003.000000T0000Z-150224T0000Z/
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...MANY...NATCHITOCHES...WINNFIELD...
COLFAX...COLUMBIA...JENA...NACOGDOCHES...CENTER...LUFKIN...
SAN AUGUSTINE...HEMPHILL
942 PM CST SUN FEB 22 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS CANCELED THE
WINTER WEATHER ADVISORY FOR DEEP EAST TEXAS INTO NORTH CENTRAL
LOUISIANA. TEMPERATURES ARE NOT EXPECTED TO FALL BELOW FREEZING
TONIGHT. THERE IS STILL A POSSIBILITY OF FREEZING RAIN AND SLEET
FOR MONDAY...BUT AT THIS TIME AMOUNTS LOOK TOO LOW TO WARRANT 
AN ADVISORY. 

$$

ARZ050-051-059>061-OKZ077-231145-
/O.CON.KSHV.WW.Y.0003.000000T0000Z-150224T0000Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MCCURTAIN-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...IDABEL
942 PM CST SUN FEB 22 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
MONDAY...

* EVENT...ACROSS SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST
  ARKANSAS...A MIXTURE OF FREEZING RAIN...SLEET AND OR SNOW WILL
  BE POSSIBLE THROUGH MONDAY. SNOW ACCUMULATIONS BETWEEN ONE TO
  THREE INCHES WILL BE POSSIBLE WITH ICE ACCUMULATIONS MAINLY LESS
  THAN ONE QUARTER OF AN INCH. 

* TIMING...WINTRY PRECIPITATION SHOULD BEGIN THIS EVENING AND CONTINUE DURING
  THE DAY MONDAY.

* IMPACT...ICE ACCUMULATIONS MAINLY LESS THAN ONE QUARTER OF AN
  INCH MAY CAUSE TRAVEL DIFFICULTIES...ESPECIALLY ACROSS ELEVATED
  BRIDGES AND OVERPASSES. A FEW POWER OUTAGES MAY ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SLEET...OR FREEZING
RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this winter storm warning went out at Feb 21, 11:34 PM CST, 5 hours 8 minutes earlier.

Area forecast discussion, Feb 21, 11:34 PM CST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CST SAT FEB 21 2015

.AVIATION...
MVFR CONDITIONS WILL PREVAIL TONIGHT WITH CIGS BETWEEN 1 AND 3
KFT. SCATTERED SHOWERS CURRENTLY ACROSS NORTH CENTRAL LOUISIANA
WILL EXIT THE AREA BY 10Z. ANY ADDITIONAL PRECIPITATION DURING
THE 24 HOUR TAF FORECAST WILL BE LIGHT...WITH AREAS OF DRZL
DEVELOPING AFTER 15Z SUNDAY. THIS PRECIPITATION WILL BRING CIGS
INTO THE IFR CATEGORY. VSBYS SHOULD BE MAINLY VFR UNTIL RAIN
RETURNS TO THE REGION AROUND 23/00Z. SURFACE WIND NORTH TO
NORTHEAST 8 TO 12 KTS...INCREASING TO NEAR 15 KTS BY LATE SUNDAY
AFTERNOON.  /14/

&&

.PREV DISCUSSION... /ISSUED 950 PM CST SAT FEB 21 2015/

UPDATE...
REWORK POPS AND WEATHER A BIT FOR THE REST OF TONIGHT AND LOWER A
COUPLE OF LOW NORTH WHERE SOME FAIR SKIES HAVE ALLOWED FOR A CHILL.

DISCUSSION...
THE COLD FRONT IS OVER ALL BUT OUR SOUTHERN TIER OF LOUISIANA
PARISHES. THE DROP IS SUDDEN AND 60S QUICKLY FALL INTO THE 50S AND
40S. WE EVEN SEE A FEW 30S NORTH WHERE SKIES HAVE CLEARED OFF A
BIT. WE ARE THINKING THE CLOUDS WILL WORK BACK IN THOUGH WITH
TROUGH DIGGING OVER THE FRONT RANGE AT THIS TIME. LOTS OF CIRRUS
ON THE WAY OVER NORTH TEXAS NOW. SO WE WILL STABILIZE IN THE 30S
NORTH TO A RANGE OF 40S ELSEWHERE. THE SHOWERS ARE DIMINISHING AND
WORKING EAST NORTHEAST BEHIND THE FRONT...STRETCHING FROM NEAR
LUFKIN...TO COUSHATTA...TO NEAR EL DORADO. NO OTHER CHANGES TO
REPORT WITH ALL PRODUCTS UP TO DATE AND AVAILABLE EXCEPT A WEB
GRAPHIC ON THE WAY.

THE WATER VAPOR IS IMPRESSIVE WITH A DECENT AMOUNT OF PACIFIC
MOISTURE AGAIN TOMORROW AND MUCH MORE OFF SHORE YET TO WORK INLAND
EARLY THIS WEEK...ALL WITH THE FRESH ARCTIC AIR IN PLACE AND
GETTING COLDER OVERNIGHT TOMORROW WITH SOME DRYING TO LOWER DEW
POINTS IN BETWEEN IMPULSES. THIS SHOULD BE SOME FEBRUARY WINTER
LIKE WE HAVEN/T SEEN IN A WHILE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  42  43  28  31  25 /  30  60  60  70  50
MLU  39  42  27  31  25 /  60  40  60  60  50
DEQ  35  42  26  30  24 /  10  40  70  60  20
TXK  38  42  26  29  23 /  10  50  60  60  30
ELD  36  41  24  28  22 /  20  40  60  60  40
TYR  43  45  29  31  27 /  10  80  60  70  40
GGG  42  43  29  32  26 /  10  70  60  70  50
LFK  49  51  33  36  29 /  30  60  50  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
     FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
     FOR THE FOLLOWING ZONES: OKZ077.

TX...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
     FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Feb 21, 5:33 PM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
533 PM CST SAT FEB 21 2015

ARZ073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-222345-
UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE TX-
533 PM CST SAT FEB 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A COLD FRONT
THIS EVENING...SOME WITH DIME SIZED HAIL. A FEW SEVERE STORMS WILL BE
POSSIBLE THROUGH THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY
THREAT BUT AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

PERIODS OF RAIN WILL REDEVELOP DURING SUNDAY AND THEN TRANSITION
TO A MIX OF FREEZING RAIN AND SLEET SUNDAY NIGHT AND DURING MONDAY
A TRANSITION TO A SNOW AS THE COLD AIR DEEPENS. ANOTHER ROUND OF
WINTRY PRECIPITATION WILL BE POSSIBLE AGAIN TUESDAY AND NIGHT.

THROUGH MONDAY NIGHT...FREEZING RAIN ACCUMULATIONS BETWEEN ONE TENTH
AND ONE QUARTER OF AN INCH WILL BE POSSIBLE WITH HIGHER AMOUNTS
ABOVE ONE QUARTER OF AN INCH WILL BE POSSIBLE PARTICULARLY ACROSS
NORTHERN LOUISIANA. SLEET ACCUMULATIONS UP TO ONE HALF INCH WILL
ALSO BE POSSIBLE WITH SOME SNOW ACCUMULATIONS NEAR AN INCH ON TOP
OF THE CRUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-
136>138-222345-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
533 PM CST SAT FEB 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

NO FURTHER HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

PERIODS OF RAIN WILL CONTINUE INTO SUNDAY AND A TRANSITION TO A
MIX OF FREEZING RAIN AND SLEET IS EXPECTED SUNDAY NIGHT AND INTO
MONDAY...FOLLOWED BY A TRANSITION TO A MIX OF SNOW AND SLEET
DURING THE DAY MONDAY AND INTO MONDAY EVENING. ANOTHER ROUND OF
WINTRY PRECIPITATION WILL BE POSSIBLE AGAIN TUESDAY AND INTO
TUESDAY NIGHT.

THROUGH MONDAY NIGHT...FREEZING RAIN ACCUMULATIONS BETWEEN ONE TENTH
AND ONE QUARTER OF AN INCH WILL BE POSSIBLE ACROSS MUCH OF THE
AREA SOUTH OF I-30. HIGHER AMOUNTS ABOVE ONE QUARTER OF AN INCH
WILL BE POSSIBLE PARTICULARLY ACROSS NORTHERN LOUISIANA. SLEET
ACCUMULATIONS UP TO ONE HALF INCH WILL ALSO BE POSSIBLE. SNOW
ACCUMULATIONS BETWEEN ONE AND THREE INCHES WILL BE POSSIBLE NORTH
OF I-30.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 4:42 AM CSTWinter Weather AdvisorySHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby23 hr
Feb 22, 2:34 PM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more8 hr

Nearby

Winter Storm Warnings in Texas, 2015Winter Storm Warnings in Louisiana, 2015Winter Storm Warnings in Arkansas, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.